International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 4, Pages 707-712

Generalization properties for certain analytic functions

Shigeyoshi Owa

Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan

Received 30 March 1993; Revised 15 March 1995

Copyright © 1998 Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The object ofthe present paper is to give some generalizations of results for certain analytic functions which were proved by Saitoh (Math. Japon. 35 (1990), 1073-1076). Our results contain some corollaries as the special cases.